# SDR REXA2018020200104

- Difficulty date: February 2, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 7,435 hours, 5,140 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 4920032
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OTBD AXLE IS CORRODED.   REPAIRED THE DAMAGE IAW REO 670-32-11-361.
